# SDR FDEA202210012427

- Difficulty date: October 1, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 33,552 hours, 18,921 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Arm
- Condition: Delaminated
- Location: Lt Nr 5 Spoiler
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING - #5 SPOILER CENTER O/B HINGE ARM LOWER SURFACE FOUND DELAMINATION.  (AREA: 30MM*45MM,DEPTH:2.59MM) COMPLIED WITH EA:6-5750-T0370908 P1.  THIS IS CAT A   REPAIR. MINOR REPAIR IAW FEDEX GMM 6  6082 RO3 CONFIGURATION, SO THE DAMAGE IS WITHIN THE ALLOWABLE REPAIR LIMITS. THIS   IS CAT A REPAIR. MINOR REPAIR IAW GMM 6-2-100.  ORIG SUB DATE:  10/3/2022
